当システム
  詳細検索
Japanese | English 

Nara Women's University Digital Information Repository > 020 理学部 > 学外刊行物(理学部) > 雑誌 >

このアイテムのファイル:

ファイル 記述 サイズ形式
AA00785474_V87_7_pp119-122.pdf82.54 kBAdobe PDF見る/開く
タイトル: Recurrence/transience criteria for skew product diffusion processes
著者: Takemura, Tomoko; Tomisaki, Matsuyo link image
著者(別表記) : 嶽村, 智子; 富﨑, 松代
著者読み: たけむら, ともこ; とみさき, まつよ
キーワード: recurrence/transience criteria; skew product
発行日: 2011年
出版者: Japan Academy
引用: Takemura Tomoko, Tomisaki Matsuyo; Proceedings of the Japan Academy Ser.A, Vol.87(7) pp.119-122
抄録: We give recurrence/transience criteria for skew products of one dimensional diffusion process and the spherical Brownian motion with respect to a positive continuous additive functional of the former one dimensional diffusion process. Further we give recurrence/transience criteria for their time changed processes.
URI: http://hdl.handle.net/10935/2950
ISSN: 0386-2194
出現コレクション:雑誌

このアイテムの引用には次の識別子を使用してください: http://hdl.handle.net/10935/2950

当システムに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2006 MIT and Hewlett-Packard - ご意見をお寄せください